I was diagnosed with Prostrate Cancer in September 2015 when I was sent to Hospital for a PSA test for Prostrate Cancer, at the time I was 69 years old. Initially was under Queen Elizabeth Hospital in Woolwich London.
Within a week I had an MRI scan and a week later had a biopsy where the prognosis was that I had Prostrate Cancer. The report came back PSA 16, Gleason 4+3, T3a left anterior tumour.
Because I took the option of RT treatment I was referred to Guy’s Hospital to see Dr [Doctors name removed by Moderator] the Oncologist for that group. Started with monthly injections for 6 months of Prostrap medication first injection was at Guy’s but subsequent injections by the nurses at my GP’s. I had a reaction after my 2nd injection where the nurse didn’t administer the needle in the correct part of my arm consequently back to Guy’s where I was given medication to reduce the swelling.
At Guy’s as a precaution the changed my 3rd injection to Zoladex and the next 3 injections were all at the hospital. I finished the injections in April 2016. On March 23rd I started my 20 RT treatments at St Thomas’s Hospital which finished on 20th April 2016. I found the RT gruelling with having so many treatments in such a short space of time the people I met whilst there were all having 37 treatments in 2 months. I found I had a rash in my genital area also having my treatments so late in the day was very tiring. By the time I came home and was getting ready for bed my back was itching as if I. Had sunburn.
I completed the RT course and in July 2016 I had my first PSA blood test it came back as 0.4 which was great. Later that month I took all my family out to dinner in Deal Kent it was a lovely occasion and I had just retired. On the way driving home I felt sick and luckily I managed to get home. I was violently sick when I got home for about 2. Hours, at first I thought it was food poisoning but several of us had the same dish. I went to bed. When I woke up I discovered a rash circulating my midriff.
I made an appointment with my GP and he told me it was probably due to the effects of my treatment either the RT or the Zoladex injections I must add the rash isn’t itchy but the following day I have intense sweating and flushes. Meanwhile I developed like sprain wrists, ankles and knees, this went on for a further 9 months.
The Sprained wrist syndrome have now disappeared but the sickness and rashes have continued used to have them every 3 months but since June it’s been more frequent now about every 6 to 7 weeks. I’ve been in touch with the Oncologist and he informed me that the RT and Zoladex treatment should be out of my system. He told me too see my GP and get him to refer me to a Dermatologist which now have an appointment at Queen Elizabeth Hospital on 13th December.
I what to ask anybody on the forum have they suffered the above symptoms? If so can you give me some advice?
Edited by moderator 02 Oct 2017 at 11:45
| Reason: Not specified